# SDR SIMA3291

- Difficulty date: November 24, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adj
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMA - FLT 3266 - MAIN DOOR WARNING IMMEDIATELY AFTER TAKEOFF.  MAINTENANCE ADJUSTED PASSENGER DOOR IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
